Posted by Lou Pilder on March 23, 2011, at 11:56:01
In reply to Re: Lou's reply -klbluv » Lou Pilder, posted by Phillipa on March 22, 2011, at 21:53:00
> Lou please do not be upset as I feel most have your best interests at heart but when you get into discussions it feels like it can turns into anti-Semiticism.sp? Many Jewish people post on these boards and also take medications. I think you once posted about a med that caused you to hear music and it's won't go away. PLease correct me if I'm wrong. Phillipa
You wrote,[...most have your best interest...when you get into discussions..turns into (anti-Semitism)...Jewish people post on these boarfds and also take medication...]
I am unsure as to what you are wanting to mean here. If you could post answers to the following, then I could have the opportunity to respond accordingly.
A. Are there some that do not have my best interest here?
B. What criteria, if any, could you use to make such a determination?
C. What do you mean by ,[...can turns into anti-Semitism..]?
D. What is the significance, if any, of that there are Jewish people here on medicins?
E. Are you aware that indoctrination can happen here that could be a danger to the Jewish people?